# SDR DALA2021052102827

- Difficulty date: May 18, 2021
- Submitted: May 21, 2021
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 85,850 hours, 34,010 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 562 Lbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 685 DURING INITIAL INSPECTION MAINTENANCE FOUND CRACK ON STABILIZER STRAP STA 562 LBL 48 AT FWD CARGO COMPARTMENT (C1). STABILIZER STRAP REPAIRED PER SRM 53-00-51. (LP 1812358)
